# SDR CED2006F00016

- Difficulty date: May 18, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N209CA
- Make and model: Amd FALCON
- Aircraft serial: 71
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: A23802105
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE GEAR HANDLE SAFETY SWITCH WOULD NOT RELEASE THE GEAR TO COME UP.  MAINTENANCE CLEANED NOSE SQUAT SWITCH CONNECTOR.  SYSTEM OPS CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR FLIGHT.  ON TAKEOFF, THE SAME PROBLEM REOCCURRED.  AIRCRAFT RETURNED TO MAINTENANCE, REPLACED THE SQUAT SWITCH.  SYSTEM OPS CHECKED GOOD.  (K)
